# SDR FDKA200712397

- Difficulty date: December 11, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 15,497 hours, 14,239 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 9960 ATL-MCO (1553 PHX LCL) - SPS INOP WARNING MESSAGE.  MX TROUBLESHOT AND OPS CHECKED GOOD.
